Advanced Search
Article Contents
Article Contents

Computation of rotation numbers for a class of PL-circle homeomorphisms

Abstract Related Papers Cited by
  • We give an explicite formula to compute rotation numbers of piecewise linear (PL) circle homeomorphisms $f$ with the product of $f$-jumps in the break points contained in a same orbit is trivial. In particular, a simple formulas are then given for particular PL-homeomorphisms such as the PL-Herman's examples. We also deduce that if the slopes of $f$ are integral powers of an integer $m\geq 2$ and break points and their images under $f$ are $m$-adic rational numbers, then the rotation number of $f$ is rational.
    Mathematics Subject Classification: Primary: 37C15, 37E10, 37E45.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Adouani and H. Marzougui, Sur les Homéomorphismes du cercle de classe $P$ $C^r$ par morceaux ($r\geq 1$) qui sont conjugués $C^r$ par morceaux aux rotations irrationnelles, Ann. Inst. Fourier (Grenoble), 58 (2008), 755-775.doi: 10.5802/aif.2368.


    A. Adouani and H. Marzougui, On piecewise smoothness of conjugacy of class P circle homeomorphisms to diffeomorphisms and rotations, Dynamical Systems, to appear, 2012.


    M. D. Boshernitzan, Dense orbits of rationals, Proc. Amer. Math. Soc., 117 (1993), 1201-1203.doi: 10.1090/S0002-9939-1993-1134622-6.


    A. Denjoy, Sur les courbes définies par les équations différentielles à la surface du tore, J. Math. Pures Appl., 11 (1932), 333-375.


    Z. Coelho, A. Lopez and L. F. da Rocha, Absolutely continuous invariant measures for a class of affine interval exchange maps, Proc. Amer. Math. Soc., 123 (1995), 3533-3542.doi: 10.1090/S0002-9939-1995-1322918-6.


    M.-R. Herman, Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Inst. Hautes Études Sci. Publ. Math., 49 (1979), 5-233.doi: 10.1007/BF02684798.


    I. Liousse, PL Homeomorphisms of the circle which are piecewise $C^1$ conjugate to irrational rotations, Bull. Braz. Math. Soc. (N.S.), 35 (2004), 269-280.doi: 10.1007/s00574-004-0014-y.


    I. Liousse, Rotation numbers in Thompson-Stein groups and applications, Geom. Dedicata, 131 (2008), 49-71.doi: 10.1007/s10711-007-9216-y.


    I. Liousse, Nombre de rotation dans les groupes de Thompson généralisés, automorphismes, preprint, 2006. Available from: http://hal.ccsd.cnrs.fr/ccsd-00004554.


    H. Poincaré, Oeuvres complètes, t.1 (1885), 137-158.

  • 加载中

Article Metrics

HTML views() PDF downloads(57) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint